Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


take PEP two months
May 7, 2013

Hello¡A I took combivir already two months.(pep two times) Will combivir cause any long-term side effect? BTW will combivir produce hiv virus in my body to make me infected?

Thank you for your help!

Response from Dr. Young

Hello and thanks for posting.

While Combivir PEP can cause short-term side effects, like anemia and nausea, there shouldn't be any lasting long-term complications of its use for PEP.

I don't understand your second question- if PEP is successful (as it usually is), there's no HIV produced.

Hope that helps, BY



Previous
Does Bactrim help treat Chlamydia?
Next
test positive

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement